Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from burning sensation in urine, after having sex. Is it an STD or UTI?

hi i had urine infection like 2 and half year ago. then i visited to doctor and she told me its a common infection in girls...whenever i peed i had a kind of burning...after that time i faced with same problem 5 months ago when 1st time i had sex with my husband. do i have any kind of STD? or its was just an urinary tract infection? need your suggestion...what it could be?
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
you have burning micturition after having the intercourse..
this is common during initial period of your married life..
this is called as honeymoon pyelitis (Urinary tract infection)..
see your physician for the diagnosis by urine examination and treatment..
you need to take antibiotics, multivitamin, lot of fluids and maintain good genital hygiene.
all the very best..
Answered: Wed, 7 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor